# SDR UALA2013040402247

- Difficulty date: April 4, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 61,607 hours, 23,314 cycles
- Engine: Iae V2527A5
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 20412374417
- Part serial: 197
- Condition: Failed
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 RADIO FAILURE.  REPLACED NR 1 VHF COM AND GROUND TEST GOOD.
